# SDR AALA201701309015

- Difficulty date: January 19, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220401
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON AFT GALLEY CORNER FITTING AT FRAME 66 AND STRINGER 23. REPLACED CORNER FITTING IAW SRM 51-72-11.
